# SDR SWAA2021032558341

- Difficulty date: March 21, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 76,395 hours, 45,467 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 0990749 WHILE PERFORMING EA 1-A53-36784 AND MT 5331-I-11783-NG PART 6; 53-30-25 FOUND CRACK INDICATION AT BS 639 + 9' S4R AT CHEM MILLED EDGE. CRACK WAS LOCATED WITH PART 6; 53-30-18 AND VERIFIED WITH PART 4; 53-30-07. / ACCOMPLISHED ALL EA 1-A53-10228 REV 1; INSP REPEAT REQUIRED; THRESHOLD 50;000 CYCLES AND REPEAT INSP. 4;500 CYCLES. ACCOMPLISHED ALL EA 1-A53-14845.LATEST REV. ACCOMPLISH ALL EA 1-A53-14846 LATEST REV. THRESHOLD 50;000 CYCLES AND 8;000 CYCLES. REPEAT SEE SA-M 326 ATTACHED #A1308452
